# SDR IPXA1567057

- Difficulty date: May 18, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 19,215 hours, 12,559 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103072
- Condition: Dented
- Location: Bs 1540 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:S1C9, AFT PIT FUSELAGE FRAME INNER FLANGE HAS A DENT AT BS 1540, JUST BELOW STRINGER 26L.  REPAIRED FRAME STA 1540 AT STRINGER 26L IAW SRM 53-00-07-2R 5.
